# SDR HEEA061746

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066305401
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO INDICATION ABOVE 480 FEET.  PERFORMED PRELIMINARY INSPECTION AND FOUND BEZEL CRACKED.
